Factorization of a convolution-type integro-differential equation on the positive half line

  • A. Kh. Khachatryan Ин-т математики НАН Армении, Ереван
  • Kh. A. Khachatryan


Sufficient conditions for the existence of solutions are obtained for a class of convolution-type integro-differential equations on the half line. The investigation is based on the three-factor decomposition of the initial integro-differential operator.
How to Cite
Khachatryan, A. K., and K. A. Khachatryan. “Factorization of a Convolution-Type Integro-Differential Equation on the Positive Half Line”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 11, Nov. 2008, pp. 1555–1567, https://umj.imath.kiev.ua/index.php/umj/article/view/3269.
Research articles